Panadol Extra Advance Tablets contains 500mg paracetamol with 65mg of caffeine in each tablet for up to 37% more pain relieving power compared to standard paracetamol tablets while being gentle on the stomach.
Directions for Use:
Swallow recommended dose with water.
Do not exceed recommended dose stated within 24 hours. Allow at least 4 hours between doses.
If symptoms persist consult your doctor.
Adults and children over 16: 2 tablets (max 8 tablets in 24 hours).
Children 12-15: 1 tablets (max 4 tablets in 24 hours)
Not suitable for children under the age of 12 years old.
Each tablet contains: Paracetamol 500mg, Caffeine 65mg.
Also contains: Starch Pregelatinised, Povidone K25, Calcium Carbonate, Crospovidone, Alginic Acid, Magnesium Stearate, Sodium Methyl (E 219), Sodium Ethyl (E 215), Sodium Propyl (E 217) Parahydroxybenzoates, Tablet Coating (Titanium Dioxide (E 171), Hypromellose, Macrogol, Polysorbate 80, Carnauba Wax.